Show simple item record

dc.contributor.authorAlgaba, Antonio
dc.contributor.authorGarcía, Cristóbal
dc.contributor.authorGiné, Jaume
dc.date.accessioned2019-03-20T09:20:13Z
dc.date.issued2019
dc.identifier.issn0022-0396
dc.identifier.urihttp://hdl.handle.net/10459.1/65973
dc.description.abstractIn this work it is characterized the analytic integrability problem around a nilpotent singularity of a differential system in the plane under generic conditions.ca_ES
dc.description.sponsorshipThe first and second authors are partially supported by a MINECO/FEDER grant number MTM2014-56272-C2-2 and by the Consejería de Educación y Ciencia de la Junta de Andalucía (projects P12-FQM-1658, FQM-276). The third author is partially supported by a MINECO/FEDER grant number MTM2017-84383-P and by an AGAUR (Generalitat de Catalunya) grant number 2017SGR 1276.ca_ES
dc.language.isoengca_ES
dc.publisherElsevierca_ES
dc.relationMINECO/PN2013-2016/MTM2017-84383-Pca_ES
dc.relationMINECO/PN02013-2016/MTM2014-56272-C2-2ca_ES
dc.relation.isformatofVersió postprint del document publicat a https://doi.org/10.1016/j.jde.2019.01.015ca_ES
dc.relation.ispartofJournal of Differential Equations, 2019, vol. 267, núm. 1, p. 443-467ca_ES
dc.rightscc-by-nc-nd (c) Elsevier, 2019ca_ES
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/4.0/*
dc.titleAnalytic integrability around a nilpotent singularityca_ES
dc.typeinfo:eu-repo/semantics/articleca_ES
dc.identifier.idgrec029037
dc.type.versioninfo:eu-repo/semantics/acceptedVersionca_ES
dc.rights.accessRightsinfo:eu-repo/semantics/embargoedAccessca_ES
dc.identifier.doihttps://doi.org/10.1016/j.jde.2019.01.015
dc.date.embargoEndDate2021-01-25


Files in this item

Thumbnail
Thumbnail

This item appears in the following Collection(s)

Show simple item record

cc-by-nc-nd (c) Elsevier, 2019
Except where otherwise noted, this item's license is described as cc-by-nc-nd (c) Elsevier, 2019